# SDR ASOA202001237009

- Difficulty date: January 16, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Make and model: Emb EMB-145XR
- Aircraft serial: 145208
- Aircraft time: 46,848 hours, 35,940 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: False Activation
- Location: Fire Detector
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TYS- ABORTED TAKE-OFF DUE TO E1 FIRE DETECT FAIL. MX PERFORMED CONTINUITY CHECK OF THE FIRELOOP AND HARNESS IAW WM 26-11-50 AND NO FAULTS FOUND. OPS CHECK OF THE FIRE DETECT SYSTEM WAS PERFORMED WITH NO FAULTS FOUND IAW AMM 26-10-00-700-802-A.
